I am 39 yo male. In early Jan, right after a high risk sexual encounter, I started feeling itching, stinging and burning mainly in the anogentital area. One month later I had several episodes of mild burning and pain on urination, and developed low grade fever (99.5~100.5F) everyday mostly in the afternoon, associated with fatigue and night sweating. My PCP ordered a series of test, including blood and urine culture, STD panel (syphilis, GC, chlamydia, HIV, but not herpes), all came back negative. He prescribed antibiotics (Levaquin and doxycycline) for around 2 weeks, which did not help. In the end of Feb, I got herpes test: HSV1 IgG (+)>5.0, HSV2 negative. I never saw obvious blister, so never got swabbed. I was started on Acyclovir for 10 days and then switched to Valtrex 1 gm twice a day. The fever stopped. But the itching and burning remained, and spread to all over the body. In March, my eyes started itching and pain. My eye MD did not see any lesion in the cornea, and prescribed artificial tear and anti-allergic drops, which were of little help. About one month ago, I noticed some red pimples in my scalp which are very itching and sometimes very painful. Shortly afterwards I started feeling dizziness and headache, located mainly around my eyes and the temporal areas. In the past 3 months, I saw several doctors including ID, dermatologist and ophthalmologist, none of them could give me a definitive diagnosis, which is really frustrating. But I am 100% sure I got herpes. I tried to stop valtrex for a couple to days, then the fever came back. After resuming valtrex, the fever and diarrhea resolved the next day. I also tried increasing valtrex to 2gm twice a day, and was feeling almost completely well. I am really worrying that I have contracted disseminated, drug-resistant herpes, including ocular herpes and herpes encephalitis, and don’t know what to do. I am currently still taking Valtrex 1g twice a day, but feeling that it’s not working. I am considering increasing it to 2g twice a day again, which seems the only way that helps. Meanwhile, I am concerned that this may cause further drug resistant. What should I do now? Please advice and help!!!